EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE,LEFT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Back to Search Results |
| Catalog Number |
320-35-07 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.D10: a523208 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; a605790 320-10-00 - equinoxe reverse tray adapter plate tray +0; a599681 320-15-05 - eq rev locking screw; a561497 320-20-00 - eq reverse torque defining screw kit; s357111 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm; s436115 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; s449539 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm; s450984 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; a507514 320-32-36 - expanded glenosphere, 36mm, for small reverse; a266043 320-36-03 - 145-deg pe 36mm hum liner +2.5; a480985 321-52-07 - 3.2mm drill bit sterile.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
As reported, approximately 1 year and 5 months post the initial left total shoulder arthroplasty, the patient's baseplate loosened and the patient was revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, d, g.The revision reported may be the result of the glenoid loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.